# SDR USAA2013052400008

- Difficulty date: May 23, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 28,983 hours, 22,534 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fcu
- Part number: C12850AC02
- Part serial: C12850003239
- Condition: Faulty
- Location: Fuel System
- Part time: 34,775 hours, 17,827 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, CLIMB OUT AND CRUISE, CREW REPORTED AN AUTO FUEL FEED FAULT.  IT WAS DETERMINED THROUGH MX THAT FLIGHT COULD CONTINUE AND EXPECT MEL ADDITION BY CREW UPON LANDING.  HOWEVER, SHORTLY THEREAFTER, CREW REPORTED A FCU 1 FAULT AND MX HAD NO RESET AVAILABLE.  DUE TO NO MX AVAILABLE AND BECAUSE OF REPEATED WRITE UPS FOR ASSOCIATED WRITE UPS, IT WAS DETERMINED THE BEST COURSE OF ACTION WAS TO HAVE FLIGHT RETURN TO DEPARTURE.  FLIGHT LANDED WITHOUT INCIDENT.  MX R & R FCU IAW AMM 22-81-12-0401.  PERFORMED SATISFACTORY CAT CERTIFICATION TEST IAW AMM 22-96-00-0501 AND 22-97-00-0501. THE AUTO FUEL FEED SYS WAS PLACED ON MEL 28-20-01A.
